MathSciNet Relay Station
MathSciNet bibliographic data
MR1342043 60A10 (28A35)
Ramachandran, D.; Rüschendorf, L. Duality and perfect probability spaces. Proc. Amer. Math. Soc. 124 (1996), no. 7, 2223–2228.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement